Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Implicit alternating direction methods


Authors: Garrett Birkhoff and Richard S. Varga
Journal: Trans. Amer. Math. Soc. 92 (1959), 13-24
MSC: Primary 65.00; Secondary 35.00
MathSciNet review: 0105814
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 65.00, 35.00

Retrieve articles in all journals with MSC: 65.00, 35.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1959-0105814-4
Article copyright: © Copyright 1959 American Mathematical Society